Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: F. Smithies
Title: Integral equations
Additional book information: Cambridge tracts in Mathematics and Physics, no. 49, Cambridge University Press, 1958. 10+172 pp. $4.50.

Review Information:

Reviewer: Joanne Elliott
Journal: Bull. Amer. Math. Soc. 66 (1960), 256-257
DOI: https://doi.org/10.1090/S0002-9904-1960-10448-X